Article Text

Download PDFPDF
A case report of photodermatoses induced by the antifungal drug terbinafine
  1. Astrid Bacle1,2,
  2. Sorya Belaz2,3,
  3. Sophie Potin1,2,
  4. Jean-Pierre Gangneux2,3
  1. 1 Service Hospitalo-Universitaire de Pharmacie, Centre Hospitalier Universitaire de Rennes, Rennes, France
  2. 2 Inserm, EHESP, Irset (Institut de Recherche en Santé, Environnement et Travail) – UMR_S 1085, Univ Rennes, CHU Rennes, F-35000 Rennes, France
  3. 3 Laboratoire de Parasitologie-Mycologie, Centre Hospitalier Universitaire de Rennes, Rennes, France
  1. Correspondence to Dr. Astrid Bacle, Centre Hospitalier Universitaire de Rennes, Service Hospitalo-Universitaire de Pharmacie, Rennes, 35000, France; astrid.bacle{at}univ-rennes1.fr

Statistics from Altmetric.com

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.